# SDR AALA200803071

- Difficulty date: December 9, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 40,285 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAD - EMERGENCY PATH LIGHT AT SEAT 20C HAS BROKEN LAMP.  REPLACED LAMP AT SEAT 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
